# SDR CALA2017100203369

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 15,899 hours, 1,869 cycles
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE WONT ARM AT THE R4 DOOR. FOUND AFT PAWL LOWERED, PERFORMED FIM DMC-B787-A-52-11-18-01B-25 8A-A, ESCAPE SLIDE ARM NORMAL NOW. SYS OK.
